Cookies?
Library Header Image
LSE Research Online LSE Library Services

On Bayesian value at risk: from linear to non-linear portfolios

Tong, Howell, Siu, T.K and Yang, H (2004) On Bayesian value at risk: from linear to non-linear portfolios. Asian Pacific Financial Markets, 11 (2). pp. 161-184. ISSN 1387-2834

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springer.com/business/finance/journal/1...
Additional Information: © 2004 Springer US
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 01 Jul 2008 08:25
URL: http://eprints.lse.ac.uk/6233/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only